Jump to content

g29

Members
  • Content Count

    29
  • Joined

  • Last visited

  • Days Won

    1

Everything posted by g29

  1. Do you think benzos can improve hppd permanently?, or only while you take them?
  2. what you mean, is that you believe it wasn't the weed? And yes, after noticing the trails is when everything started. I've found a couple of reports in the forum about second hand smoking inducing a flare up
  3. After the incident and before seeing the trails. And I'm still feeling unusually down. Unfortunately, I also have new floaters.
  4. in my case the visuals actually had decreased a lot! the remaining hppd was "harmless", same as not having it. Until now of course, that I'm dealing with it again. How old are you? aren't you very anxious about your recent incident with the mushrooms?
  5. But I believe that thc can get into your system and mess with hppd, even if you don't feel a high? "So what happened was that u got the trails and then u started feeling anxious and had dp/dr?" Yes, probably that´s how it happened. I was just feeling unusually down before this, a strange feeling of being so down. I made the mistake of allowing a girl to smoke inside my room, I wasn't concerned about hppd at that moment. It was only after a couple of days that I noticed the trails and made the connection with this situation. Before this incident, I had considered myself recover
  6. Thank you! I didn´t get high. But a few days later, in normal daily activities, and without making any connection with this incident yet, I started to notice the trails again, heavily, especially every time I move my hands, to the point they are bothering me a lot! I'm 37 now, and not in my 20´s anymore like when I was able to make a successful recovery, that's scares me too!
  7. Hi I'm in panic at this moment, freaking out really bad. I was "cured" from hppd, for more than a decade and now I´m dealing with this again in full force due to second hand smoking. Please someone tell me this will not be permanent! It's been 2 weeks since this incident. i feel out of me, dp/dr, anxiety and the visuals came back, maybe even worse than before!! And now I'm not young anymore to recover. Need some support!!
  8. Also, why is that Ritalin makes HPPD worse for example? it is the dopaminergic effect or what? Could it be something similar with Amantadine?
  9. Thanks visual. I've been taking it for only one day. I can't cut to 50 mg because the pills come in capsules. Do you think that it could be a matter of getting used to it? It causes a really nasty anxiety, but I don't know if it is the anxiety that makes the visuals worse. Actually, this feels like a bad trip of LSD.
  10. I'm taking Amantadine for another issues (It's a dopamine agonist). I took the first pill (100mg) and it causes some pretty nasty panic attacks and DP/DR, It makes me feel like I'm on another planet, it's very hard to explainan, but that feeling really sucks. And I believe that my trails are much worse at this moment, But I don't know if it is psychological or if they are actually getting worse . This is not supposed to happen with a dopamine agonist I believe. Does anyone know if I'm risking making HPPD permanently worse with this drug? I don't know if I should continue taking it. But I don'
  11. Thank guys 415 STYLEE, Great to know how you are dealing with this problem! very useful information, thanks. Concerta is the same as Ritalin (They are both Methylphenidate), which is even reported to cause HPPD by its own. So basically, you say that it must be mixed with Keppa to avoid any damage. That's pretty interesting. Maybe I'll try that combo, I tried Wellbutrin, but had to stop it after 5 days, because it made me break out with cystic acne. It didn't affected my visuals, it just made me very anxious.
  12. I read someone saying that most people with HPPD have ADHD. The thing is that the medications used to treat ADHD, will probably make HPPD permanently worse. Ritalin for expample, it's supossed to be a NO NO for hppd. I would like to read other's experiences. I've avoided medications, because of the risk of making HPPD worse. But ADHD is affecting my life.
  13. I have that problem, it really sucks. I feel so cognitively bad. I feel out of my body watching myself talking and that drives me crazy. I just want to come back to the real world. It's like I really need a bucket of water to my face.
  14. I have some problems reading black on white. I see patterns. And white on black, I don't remember at this moment but I always have visuals in the computer screen.
  15. I find so frustrating the fact that we don't get the proper attention and we will probably die with this and the next generations are going to say "Imagine those poor guys from the past that had to live with this for for ever" and they are going to laugh. I think we still live in primitive times. And I'm not only talking about HPPD . Little is known about anything. I would've loved to be born in the future, this are not my times definitely.
  16. I've been reading some very encouraging testimonies about Sinemet. In my case, the worse symptoms are DP/DR, brain fog, anxiety, panic, a lot of cognitive problems, inability to think clearly... that feeling of being "high"... Like if I'm still tripping (Actually, my last trip 8 years ago never ended, that's how I feel).... And regarding the visuals, the worse for me are the trails. Well, this is the issue; I can't get Sinemet 100/25, here is only available in 250/25 or 200/50 (Sinemet SR. Very expensive) What is the idea of putting more Levodopa and less carbidopa in the 250/25 fo
  17. I think my trails were permanently affected, although I'm not sure, I don't know if I got used to this change. The rest is back to "normal"
  18. Hi I'm not from US, and the combinations available here are the following: - 50/200 (Sinemet XR) - Levodopa 100 / Carbidopa 25 / Entacapone 200 (Another brand. This would be the right one if it wasn't for the Entacapone, which I have no idea what it is). - The rest of the combinations are all 250/25 here. Any suggest?
  19. This is an old post.... Anyway, I just found a formulation of 50/200 (Sinemet XR) and another one with Levodopa 100 / Carbidopa 25 / Entacapone 200, this would be the right one if it wasn't for the Entacapone, which I have no idea what it is. Do you know anything about it? And as I already said, The rest of the formulas are 250/25 here. Any suggest?
  20. Thanks again. Well, it's real sad that I can't get the 25/100 formula There is like 5 or 6 different brands of generic Sinemet available here and all are the same formula. What a little creativity. Sometimes I think in ordering to an online pharmacy but I don't know if it worth the risk.. Anyway.. I don't know any online pharmacy. I'll see what I can do...
  21. Very usefull information. Thank you very much for giving the time. I'm very interested in trying Sinemet. With almost every medication that I've had problem with, the main issues has always been the DP/DR. - Cyclobenzaprine: Make my DP/DR worse. - Fluoxetine: DP/DR more intense and worsen visuals, specially halos around objects and trails. (I left the treatment in the second day) - Paroxetine: Same as Fluoxetine. - Ciprofloxacin: Made my DP/DR worse (Left the treatment after the first pill) - Benadryl: I used it for one day and it made my DP/DR worse. - Hydroxyzine: This has been the
  22. Thanks for the info. I've had bad reactions several times with differents medications but only temporary. This time has been like taking acid again and it looks like my HPPD is long term affected now by hydroxyzine. I never heard about Sinemet before, but I was looking for it now and it's available in my country (I'm from Chile). I thought that Keppra was the number 1 promising medication for HPPD by this moment. How would it be a Sinemet dose for HPPD? My DP/DR and brain fog is pretty bad now, do you think that Sinemet can help with this?
  23. I was trying it for insomnia and anxiety.
  24. Yes, I've tried several medications and most of them make this worse but only for one or two days in my case (Just like the day after drinking alcohol). The only thing that really helps for anxiery, and somehow DP/DR is Klonopin but I got addicted to it (I used it even before HPPD). I've been on and off klonopin during many years. The problem is that I hit tolerance really fast and I need some super doses, so I keep moving the dose. I would say that after some years the visuals got better without any medication until now that I've experienced a hell of a flare up with Hydroxyzine. Something
  25. Hydrozyzine is an antihistamine with a sedative effect and I was using it to help sleep. The trails are freeking me out! are so annoying. I can't believe I have such a nasty trails without taking acid, it's really insane.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.